Определение оптимальных величин зон массивов для решения задач АСУП
Articles
А. Барткус
Р. Жилинскас
Published 1977-12-01
https://doi.org/10.15388/Ekon.1977.15069
PDF

How to Cite

Барткус А. and Жилинскас Р. (1977) “Определение оптимальных величин зон массивов для решения задач АСУП”, Ekonomika, 14(2), pp. 37–40. doi: 10.15388/Ekon.1977.15069.

Abstract

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy